# SDR HEEA0013314

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO VALID OUTPUT FROM ENCODER.
